# SDR 2003UALA00202

- Difficulty date: February 23, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 50,712 hours, 8,183 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN GOUGED AT STA 595, STRINGER 1L.  BLENDED GOUGE.  FABRICATED AND INSTALLED DOUBLER AND FILLER.
